MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 48; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 48; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113642026
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Clinical adverse event received for glenoid fracture.Event is not serious and is considered mild.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2018.Date of event: 18 dec 2020.(right shoulder).Treatment: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description: crosslink anchor pg glenoid 48, product code: 113642026, lot number: h02537.Dhr review 1) quantity manufactured: (b)(4), 2) date of manufacture: 10/28/2016, 3) any anomalies or deviations identified in dhr: no, 4) expiry date: 9/30/2021, 5) ifu reference: 090200457.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : dhr review 1) quantity manufactured: (b)(4), 2) date of manufacture: 10/28/2016, 3) any anomalies or deviations identified in dhr: no, 4) expiry date: 9/30/2021, 5) ifu reference: 090200457.

Brand Name
CROSSLINK ANCHOR PG GLENOID 48
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18129548
Report Number1818910-2023-23139
Device Sequence Number12400515
Product Code KWS
UDI-Device Identifier10603295006992
UDI-Public10603295006992
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number113642026
Device Lot NumberH02537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown